| Catalog Number |
M0036181450 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
Event or Problem Description
It was reported that when the coil (subject device) was advanced into the microcatheter, the coil detached prematurely inside the microcatheter.The coil was retrieved along with the microcatheter.There were no reported clinical consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
Manufacturing date ¿ added.Expiration date - added.The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Information available indicated that the device was confirmed to be in good condition prior to use.Based on the information currently available, the exact cause for the reported event cannot be determined.